# SDR 97FDEA00588

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

97-160 - CAPT'S AIRSPEED TAPE ON PFD FROZEN AT 30KTS ON T/O ROLL-TREND ARROW NOT VISIBLE-REJECTED T/O AT 110KTS, F/O'S OK.  PURGED CAPT PITOT LINE OF OBSTRUCTION, PERFORMED PITOT SYSTEM LEAK TEST, FOUND SYSTEM OK.
